# SDR FDEA201311042678

- Difficulty date: November 4, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 92,096 hours, 17,292 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 2216101501
- Part serial: 559
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET COWL INNER BARREL FOUND DELAMINATION AT 5 TO 7 O'CLOCK POSITION.  REMOVED AND REPLACED IAW AMM 71-11-01-4-2 REVISION 76.2.   CARRIED OUT ADJUSTMENT IAW AMM 71-12-01-800-868   REVISION 76.2.  FOUND SATISFACTORY. FUNCTIONAL TEST IAW AMM 30-22-00-5-2 REVISION 76.2.  FOUND SATISFACTORY. LEAK TEST CARRIED OUT IAW AMM 71-02-14-5-2 REVISION 76.2.  FOUND SATISFACTORY. REPAIR   CLASSIFIED AS MINOR IAW GMM 6-2-100 REVISION 118.
